# SDR HYIA20136011105

- Difficulty date: June 7, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N525RH
- Make and model: Cessna 402C
- Aircraft serial: 402C0525
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Part number: 5211712
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE SCHEDULED INSPECTION A .61 INCH CRACK WAS FOUND IN THE RT SIDE OF THE FORWARD SPAR WEB AT FS 154.50.   THE DAMAGED AREA WAS REPAIRED IAW  AAS-SSR-13-70, REV NC, DATED JUNE 10,2013.
